Journal of Mathematical Finance

Vol.3 No.1(2013), Paper ID 28392, 7 pages



VaR-Optimal Risk Management in Regime-Switching Jump-Diffusion Models


Alessandro Ramponi


Department of Economics and Finance, University of Roma Tor Vergata, Roma, Italy


Copyright © 2013 Alessandro Ramponi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

A. Ramponi, "VaR-Optimal Risk Management in Regime-Switching Jump-Diffusion Models," Journal of Mathematical Finance, Vol. 3 No. 1, 2013, pp. 103-109. doi: 10.4236/jmf.2013.31009.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.